Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 110, NWS Atlanta, GA

May 19, 20135 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 19, 2013, 1:11 PM EDT for 5 counties in Georgia. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 1:11 PM EDT (17:11 UTC)
Expired
May 19, 2013, 2:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Lamar County, GA, Meriwether County, GA, Pike County, GA, Talbot County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 1:26 PM EDTTSTM WND DMGGreenville, GASEVERAL TREES REPORTED DOWNED IN THE GREENVILLE AREA
May 19, 1:44 PM EDTTSTM WND DMG1 N Thomaston, GASEVERAL TREES AND POWERLINES DOWN ACROSS ROADS ON THE NORTH SIDE OF THOMASTON. A FEW OTHER TREES REPORTED DOWN IN THE EASTERN PART OF THE COUNTY
May 19, 2:06 PM EDTTSTM WND DMGYatesville, GASEVERAL TREES DOWNED IN THE YATESVILLE AREA OF EASTERN UPSON COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 12:52 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS52 KFFC 191711
SVRFFC
GAC171-199-231-263-293-191800-
/O.NEW.KFFC.SV.W.0110.130519T1711Z-130519T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL GEORGIA
  SOUTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  PIKE COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN TALBOT COUNTY IN WEST CENTRAL GEORGIA
  UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 200 PM EDT

* AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NORTHWEST OF WILLIAMSON...THROUGH 
  WILLIAMSON...TO WOODBURY AND THROUGH SOUTHWEST OF GREENVILLE...
  MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ZEBULON...MOLENA...MEANSVILLE...WARM SPRINGS...MANCHESTER...THE
  ROCK...MILNER...THOMASTON...ALDORA...WOODLAND...BARNESVILLE AND
  YATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR GEORGIA.

&&

LAT...LON 3305 8463 3321 8445 3318 8415 3309 8404
      3295 8404 3293 8412 3281 8412 3280 8415
      3272 8419 3275 8429 3272 8434 3269 8434
      3265 8450 3279 8470 3285 8471 3287 8480
      3291 8486 3303 8486
TIME...MOT...LOC 1710Z 311DEG 26KT 3325 8441 3313 8436
          3301 8457 3297 8479

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:41 AM EDT, 5 hours 30 minutes earlier.

Area forecast discussion, May 19, 7:41 AM EDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 AM EDT SUN MAY 19 2013

.UPDATE...
UPDATED THE FORECAST TO ADD THE FLOOD WATCH.

&&

.PREV DISCUSSION... /ISSUED 357 AM EDT SUN MAY 19 2013/

SHORT TERM /TODAY THROUGH MONDAY/...
500MB ANALYSIS SHOWS AN UPPER LOW ACROSS SOUTHERN KY WITH A
SHORTWAVE TROUGH EXTENDING INTO NORTHERN GA. THIS FEATURE HAS HELPED
DEVELOP AND SUSTAIN CONVECTION ACROSS NORTHERN PORTIONS OF THE CWFA
EARLY THIS MORNING. ABUNDANT MOISTURE AND LIGHT BOUNDARY LAYER WINDS
HAVE COMBINED TO PRODUCE SLOW MOVING HEAVY RAINERS. MPE PLACES AN
AXIS OF HEAVY RAIN FROM SOUTHEAST WALKER COUNTY INTO EASTERN DAWSON
COUNTY. THE MORE WIDESPREAD ACTIVITY IS SLOWLY PUSHING OFF TO THE
EAST...BUT CONVECTION CONTINUES TO DEVELOP BACK OFF TO THE WEST. DO
THINK THE PRIMARY THREAT FROM THUNDERSTORMS THIS MORNING WILL
CONTINUE TO BE LOCALLY HEAVY RAINFALL.

FORECAST CHALLENGE IN THIS WEATHER PATTERN IS WHERE CONVECTION WILL
DEVELOP. FOR THE NORTHERN AND CENTRAL CWFA...THE HRRR SEEMS TO HAVE
THE BEST HANDLE ON THE CURRENT CONVECTIVE TRENDS. THIS HAS BEEN THE
CASE FOR THE LAST SEVERAL DAYS. HAVE MODELED POPS AROUND THE HRRR
OUTPUT FOR MUCH OF THE FIRST PERIOD. DO EXPECT ADDITIONAL STORMS TO
KEEP FIRING ACROSS NW GA THIS MORNING AND SPREADING SOUTHEAST. THE
SYNOPTIC MODELS ARE STILL HINTING AT A MCS TYPE FEATURE DEVELOPING
ACROSS THE CENTRAL CWFA AND PUSHING SE TODAY. THE HRRR ACTUALLY IS
HINTING AT THIS ALSO. NOT VERY CONFIDENT THIS WILL
HAPPEN...ESPECIALLY WITH ALL OF THE CLOUD DEBRIS AROUND. MORE
SCATTERED ACTIVITY COULD DEVELOP ALONG THE SOUTHERN TIER OF
ZONES...WHERE THEY HAVE THE BEST CHANCE OF SEEING THE MOST HEATING.

IF AN MCS FEATURE DOES DEVELOP...ANY SEVERE THUNDERSTORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WET MICROBURSTS. FLASH
FLOODING WILL ALSO BE A HAZARD...ESPECIALLY WHERE STORMS REPEATEDLY
MOVE.

TOOK BLEND FOR TEMPS.

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

PREICP SHOULD END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE TROUGH
SETS UP ALONG THE EASTERN SEABOARD. HAVE ONLY TWEAKED POPS DURING
THIS PERIOD.

FOR THE FIRST PART OF THE WEEK...THE 500MB TROUGH/SHEAR AXIS REMAINS
ACROSS THE SE COAST. THIS FEATURE WILL HELP FOCUS SCT DIURNAL
CONVECTION EACH DAY. PREVIOUS RUNS PUSHED THE FEATURE OFF THE COAST
ON TUESDAY...BUT IT SHOULD REMAIN IN PLACE UNTIL EARLY WEDNESDAY.

FOR THE LATTER PART OF THE WEEK...A COLD FRONT IS EXPECTED TO MOVE
INTO THE SOUTHEAST STATES. MODEL RUN TO RUN CONSISTENCY FOR THIS
FEATURE HAS BEEN LOW FOR THE PAST FEW DAYS. THE ECMWF NOW HAS THE
BOUNDARY APPROACHING NORTHERN GA ON FRIDAY...AND MOVING THROUGH THE
CWFA DURING THE DAY. THE GFS HAS CONTINUES TO BRING THE BOUNDARY
SOUTHWARD. NEITHER MODEL IS PRODUCING MUCH PRECIP WITH THIS FEATURE
FOR NOW...SO WILL LEAVE POPS IN THE SCT RANGE.

HIGH PRESSURE RETURNS FOR NEXT WEEKEND.

MAIN CHANGES TO THE EXTENDED WERE TO UP POPS SLIGHTLY IN THE EAST
FOR WEDNESDAY. MAINLY PERSISTENCE FOR THE LATTER HALF OF WEEK.

.AVIATION...
12Z UPDATE...
CURRENT PATTERN MAKES IT DIFFICULT TO FORECAST THE TIMING OF
CONVECTION. FOLLOWED THE 06Z RUN OF THE HRRR FAIRLY CLOSELY FOR
CONVECTIVE ELEMENTS...OVER THE LAST FEW DAYS...IT HAS BEEN THE
BEST MODEL. WINDS HAVE TEMPORARILY SWITCHED TO THE NE IN
THUNDERSTORM OUTFLOW.

//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE ON CIGS AND TIMING OF SHRA/TSRA. MEDIUM CONFIDENCE
REMAINDER OF ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          79  64  85  66 /  90  40  30  20
ATLANTA         80  66  86  66 / 100  40  20  10
BLAIRSVILLE     73  59  83  60 /  80  30  30  20
CARTERSVILLE    80  65  88  65 / 100  40  20  20
COLUMBUS        86  67  90  67 /  70  50  20  10
GAINESVILLE     77  63  85  65 /  90  40  30  20
MACON           85  66  88  66 /  80  40  30  10
ROME            81  65  89  65 / 100  40  20  20
PEACHTREE CITY  81  64  87  64 / 100  40  20  10
VIDALIA         84  67  83  66 /  90  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON.

&&

SHORT TERM...NLISTEMAA
LONG TERM....NLISTEMAA
AVIATION...NLISTEMAA
Hazardous weather outlook, May 19, 7:50 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT SUN MAY 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
750 AM EDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF TODAY ACROSS
NORTHERN AND CENTRAL GEORGIA AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE SOUTHEAST STATES. ISOLATED SEVERE STORMS ARE POSSIBLE.
ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS. LARGE HAIL IS NOT EXPECTED...BUT PEA TO
NICKEL SIZED HAIL IS POSSIBLE. OCCASIONAL LIGHTNING STRIKES WILL
BE LIKELY.

A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH THIS EVENING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE
VERY HEAVY RAINFALL...WITH LOCALIZED FLASH FLOODING POSSIBLE. IN
ADDITION...DUE TO HEAVY RAINS OVERNIGHT CREEKS AND RIVERS HAVE
RAPIDLY RISEN ACROSS THE REGION. A FEW CREEKS AND STREAMS WILL
APPROACH OR REACH FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH
FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 19, 11:17 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      1 NNW FLOWERY BRANCH    34.20N 83.93W
05/19/2013                   HALL               GA   PUBLIC

            PUBLIC REPORTS ATLANTA HIGHWAY COMPLETELY UNDERWATER
            BETWEEN MOONIES BBQ AND DOLLAR GENERAL. THE ROAD IS
            CLOSED TO THE PUBLIC.

&&

GWETZEL
Local storm report, May 19, 11:36 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      1 NNE TRION             34.56N 85.30W
05/19/2013                   CHATTOOGA          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SIGNIFICANT FLOODING ALONG
            NORTH 27 AT THE INTERSECTION OF WEST AND EAST HALLS
            VALLEY ROAD. FIRST RESPONDERS HAVING DIFFICULTY GETTING
            THROUGH THE AREA.

&&

GWETZEL
Local storm report, May 19, 12:05 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      FLOWERY BRANCH          34.19N 83.93W
05/19/2013                   HALL               GA   BROADCAST MEDIA

            TRUDY DRIVE IN FLOWERY BRANCH HAS BEEN COMPLETELY WASHED
            OUT LEAVING A LARGE GAP AND DROP OFF. RECEIVED VIA FOX 5
            ATLANTA.

&&

GWETZEL
Special weather statement, May 19, 12:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 PM EDT SUN MAY 19 2013

GAZ002-004-011-012-019-191645-
1208 PM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL
1245 PM EDT...

AT 1207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUTTLES MILL...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH
1245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRION...NAOMI...CENTER POST...SUBLIGNA...SUTTLES MILL...VILLANOW...
EVERETT SPRINGS...LAKE MARVIN...SUGAR VALLEY...OOSTANAULA...
CALHOUN...RESACA AND TILTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3469 8533 3474 8488 3470 8489 3471 8494
      3468 8490 3467 8490 3468 8491 3467 8494
      3462 8491 3462 8488 3443 8495 3451 8539
TIME...MOT...LOC 1608Z 288DEG 21KT 3462 8523
Special weather statement, May 19, 1:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EDT SUN MAY 19 2013

GAZ002-004-005-191730-
106 PM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER AND MURRAY COUNTIES UNTIL 130 PM EDT...

AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKY FACE...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER AND MURRAY COUNTIES THROUGH 130 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILL CREEK...ROCKY
FACE...TUNNEL HILL...VARNELL...VILLANOW...DALTON...DAWNVILLE...
SUMAC...TILTON...CARTERS...NORTH GEORGIA SPEEDWAY...RAMHURST...FORT
MOUNTAIN STATE PARK...CHATSWORTH AND ETON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3484 8459 3474 8465 3458 8467 3460 8472
      3463 8473 3461 8475 3461 8485 3464 8491
      3462 8494 3462 8506 3459 8506 3459 8518
      3480 8514 3482 8506 3486 8506 3488 8501
      3493 8500
TIME...MOT...LOC 1706Z 303DEG 19KT 3481 8499
Local storm report, May 19, 1:08 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     PEACHTREE CITY          33.40N 84.58W
05/19/2013                   FAYETTE            GA   EMERGENCY MNGR

            TREES DOWN ON POWER LINES AND LYING ACROSS THE ROAD AT
            ELLISON AND TYRONE.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:15 PM EDTSpecial Weather StatementFFCGordon45 min
May 18, 11:43 PM EDTSpecial Weather StatementFFCGordon47 min
May 19, 1:26 AM EDTSpecial Weather StatementFFCDawson49 min
May 19, 2:10 AM EDTSpecial Weather StatementFFCForsyth, Gwinnett35 min
May 19, 2:27 AM EDTSpecial Weather StatementFFCDawson33 min
May 19, 2:43 AM EDTSpecial Weather StatementFFCHall47 min
May 19, 2:46 AM EDTFlash Flood WarningFFCDawson6 hr
May 19, 3:29 AM EDTSpecial Weather StatementFFCGwinnett31 min
May 19, 3:58 AM EDTFlash Flood WarningFFCForsyth, Hall6 hr
May 19, 4:22 AM EDTSpecial Weather StatementFFCForsyth38 min
May 19, 4:27 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson48 min
May 19, 4:41 AM EDTFlash Flood WarningFFCBarrow, Forsyth, Gwinnett, Jackson6 hr
May 19, 4:50 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Jackson40 min
May 19, 5:28 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Fulton, Gwinnett, Walton47 min
May 19, 6:06 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Oconee, Rockdale and 1 more54 min
May 19, 6:31 AM EDTSpecial Weather StatementFFCForsyth89 min
May 19, 6:46 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
May 19, 6:55 AM EDTSpecial Weather StatementFFCMorgan50 min
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCDawson, Forsyth18 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth19 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth, Fulton46 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett24 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett4 hr
May 19, 7:38 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more12 hr
May 19, 8:01 AM EDTRiver Flood WarningFFCGwinnett13 hr
May 19, 8:31 AM EDTSpecial Weather StatementFFCMeriwether29 min
May 19, 8:36 AM EDTAreal Flood WarningFFCDawson6 hr
May 19, 8:40 AM EDTFlash Flood WarningFFCChattooga, Floyd, Gordon, Walker6 hr
May 19, 8:52 AM EDTSpecial Weather StatementFFCMorgan, Putnam23 min
May 19, 8:55 AM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren35 min
May 19, 8:57 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield48 min
May 19, 9:04 AM EDTSpecial Weather StatementFFCBartow26 min
May 19, 9:16 AM EDTSpecial Weather StatementFFCPutnam29 min
May 19, 9:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
May 19, 9:30 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon30 min
May 19, 9:32 AM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 9:51 AM EDTSpecial Weather StatementFFCBaldwin, Putnam24 min
May 19, 10:18 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon42 min
May 19, 10:21 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Washington24 min
May 19, 10:44 AM EDTFlash Flood WarningFFCFloyd6 hr
May 19, 10:57 AM EDTFlash Flood WarningFFCCobb, Haralson, Paulding, Polk6 hr
May 19, 11:09 AM EDTSpecial Weather StatementFFCCobb, Paulding36 min
May 19, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding50 min
May 19, 11:32 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
May 19, 11:32 AM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
May 19, 11:40 AM EDTSevere Thunderstorm WarningFFCFulton65 min
May 19, 11:45 AM EDTFlash Flood WarningFFCCarroll, Douglas, Fulton, Haralson6 hr
May 19, 12:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton42 min
May 19, 12:08 PM EDTSpecial Weather StatementFFCChattooga37 min
May 19, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard30 min
May 19, 12:36 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Heard, Henry and 4 more39 min
May 19, 1:06 PM EDTSpecial Weather StatementFFCMurray, Whitfield24 min
May 19, 1:18 PM EDTSpecial Weather StatementFFCTroup27 min
May 19, 1:35 PM EDTFlash Flood WarningFFCMurray, Whitfield6 hr
May 19, 1:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson37 min
May 19, 1:54 PM EDTRiver Flood WarningFFCFulton7 hr
May 19, 1:56 PM EDTSpecial Weather StatementFFCDade49 min
May 19, 2:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Macon, Marion, Peach and 3 more46 min
May 19, 2:35 PM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Walker9 hr
May 19, 3:17 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker, Whitfield6 hr
May 19, 3:18 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach42 min
May 19, 3:27 PM EDTSpecial Weather StatementFFCDade48 min
May 19, 3:33 PM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 3:45 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox45 min
May 19, 4:09 PM EDTSpecial Weather StatementFFCDade, Walker51 min
May 19, 4:51 PM EDTSpecial Weather StatementFFCFloyd54 min
May 19, 5:07 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk53 min
May 19, 5:40 PM EDTRiver Flood WarningFFCDade13 hr
May 19, 6:51 PM EDTRiver Flood WarningFFCWhitfield6 days
May 19, 6:51 PM EDTRiver Flood WarningFFCChattooga21 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.